# SDR REXA2022070801507

- Difficulty date: June 22, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31058328
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG WHEEL WELL ANGLE HAS ONE EA OVERSIZED HOLE.	REPLACED ANGLE PER CRJ200 SRM 51-42-06 AND PER DWG PL601R31058 REV J.
